MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Foley Catheter Councill Model

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Lubricath® Foley Catheter Councill Model
Catalog Number 0196L16
Medical Device Problem Codes Material Puncture/Hole (1504); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when the writer went in to assess the patient, no drainage was noted in the foley bag.At the start of the shift, a small amount of drainage had been observed in the tubing.The writer asked the patient if the bag had been emptied, and the patient stated that it had not.The foley tubing had been routed through the patient¿s pants, making it impossible to see whether it was secured in the leg strap.A bladder scan showed 800 ml.The patient reported being comfortable and did not feel an urge to void.When the patient removed their pants, the foley catheter was found to be out of place with the balloon deflated.No trauma was noted to the penis, and the patient stated they did not feel any pain or a ¿tug¿ and were unsure how it happened.The foley catheter was placed in a specimen bag and provided to the cne.

Brand Name
Bardex® Lubricath® Foley Catheter Councill Model
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24506147
Report Number1018233-2026-01482
Device Sequence Number18745860
Product Code EZC
UDI-Device Identifier00801741017926
UDI-Public(01)00801741017926(11)251114(17)291031(10)NGKW0025
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0196L16
Device Lot NumberNGKW0025
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/26/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown